# SDR DALA2022091506145

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 64,637 hours, 30,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2406863) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:33D. RESECURED EMERGENCY SEAT MOUNTED LIGHTING AT LOCATION 33D PER B737 AMM 33-14. CHKS OK.
